# SDR SWIA2021080960130

- Difficulty date: April 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD FWD FACE FOUND 6 INDICATIONS 1 BL 0 WL 134-128 50% FSH, 2 RBL 27 WL 107-111 40% FSH, 3RBL 18 WL 108-111 50% FSH, 4 RBL 18 WL 98-100 55% FSH, 5 BL 0 WL 97-116 100% FSH, 6 BL 0 WL 93-95 100% FSH FAILED NDT MARKED ON SKIN     (C-CHECK RO 8/5/2021)    REPAIRED DAMAGE IAW MHIRJ REO 601R-53-61-7644 REV -- DATED 2021-06-14 AND BOMBARDIER REO 601R-53-61-1240 REV D DATED 2016-10-31. REFERENCE CAMP 21955207 FOR COMPLETION OF REO 601R-53-61-1240 REV D DATED 2016-10-31 AND WEIGHT CHANGE. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
